Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping | Creators | Date
Jump to: 2004 | 2000
Number of items: 3.

2004

Laister, R. (2004) Finite time extinction in nonlinear diffusion equations. Applied Mathematics Letters, 17 (5). pp. 561-567. ISSN 0893-9659

Beardmore, R. E., Laister, R. and Peplow, A. (2004) Trajectories of a DAE near a pseudo-equilibrium. Nonlinearity, 17 (1). pp. 253-279. ISSN 0951-7715

2000

Laister , R. (2000) Instability of equilibria in some delay reaction-diffusion systems. Journal of Mathematical Analysis and Applications, 247 (2). pp. 588-607. ISSN 0022-247X

This list was generated on Mon Sep 1 03:18:58 2014 BST.
Copyright 2013 © UWE better together